# SDR SIMA20130910012

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN CORRODED BETWEEN FRAMES 9-10 AND S20-21L.   REPAIRED IAW EO-EM-53MR-2211.
